# SDR REXA2016011900044

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,850 hours, 21,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC COVER OVER EMERGENCY LIGHT, ADJACENT TO AISLE 12DC IS LOOSE.  REPLACED LIGHT COVER IAW AMM 33-51-01.
